Show/Hide Menu


  1. (with M. Clapp and A. Szulkin ) ''Configuration spaces and multiple positive solutions to a singularly perturbed elliptic system'', (arXiv)
  2. (with M. Clapp and J. Faya ) ''Optimal pinwheel partitions for the Yamabe equation'', (arXiv)


  1. (with A. Pistoia and H. Tavares ) ''Existence of solutions to a slightly supercritical pure Neumann problem'', SIAM Journal on Mathematical Analysis (2023), (journal) (arXiv)
  2. (with A. Dieb and I. Ianni ) ''Uniqueness and nondegeneracy for Dirichlet fractional problems in bounded domains via asymptotic methods'', Nonlinear Analysis (2023), (journal) (arXiv)
  3. (with H. Chang ) ''Classical solutions to integral equations with zero order kernels'', Mathematische Annalen (2023), (journal) (arXiv)
  4. (with F. Angeles and M. Clapp ) ''Exponential decay of the solutions to nonlinear Schrödinger systems'', Calculus of Variations and Partial Differential Equations, 62, 160 (2023), (journal) (arXiv)
  5. (with F. Angeles ) ''Small order limit of fractional Dirichlet sublinear-type problems'', Fractional Calculus and Applied Analysis (2023), (journal) (arXiv)
  6. (with H. Tavares ) ''On the least-energy solutions of the pure Neumann Lane-Emden equation'', Nonlinear Differential Equations and Applications NoDEA volume 29, Article number: 30 (2022), (journal) (arXiv)
  7. (with V. Hernández-Santamaría ) ''Small order asymptotics for nonlinear fractional problems'', Calculus of Variations and Partial Differential Equations volume 61, Article number: 92 (2022), (journal) (arXiv)
  8. (with T. Weth and J. Földes) ''Symmetry properties of sign-changing solutions to nonlinear parabolic equations in unbounded domains'', Journal of Dynamics and Differential Equations (2021), (journal) (arXiv)
  9. (with I. Ianni ) ''Sharp asymptotic behavior of radial solutions of some planar semilinear elliptic problems'', Journal of Differential Equations, Volume 304, 102-164 (2021), (journal) (arXiv)
  10. (with M. Clapp and J. C. Fernández) ''Critical polyharmonic systems and optimal partitions'', Communications on Pure & Applied Analysis (2021), (journal) (arXiv)
  11. (with V. Hernández-Santamaría ) ''Existence and convergence of solutions to fractional pure critical exponent problems'', Advanced Nonlinear Studies 21 no. 4, 827-854 (2021), (journal) (arXiv)
  12. (with M. Clapp, R. Pardo, and A. Pistoia ) ''A solution to a slightly subcritical elliptic problem with non-power nonlinearity'', Journal of Differential Equations, Volume 275 (2021), (journal) (arXiv)
  13. (with N. Abatangelo and S. Jarohs ) ''Fractional Laplacians on ellipsoids'', Mathematics in Engineering, Volume 3, Issue 5: 1-34 (2021). (journal) (arXiv)
  14. ''On fractional higher-order Dirichlet boundary value problems: between the Laplacian and the bilaplacian'', Contemporary Mathematics (American Mathematical Society), Volume 775 (2021) (journal) (arXiv)
  15. (with S. Jarohs and T. Weth ) ''A new look at the fractional Poisson problem via the Logarithmic Laplacian'', Journal of Functional Analysis, Volume 279, Issue 11 (2020), (journal) (arXiv) (Addendum)
  16. (with M. Clapp and A. Szulkin ) ''Phase separation, optimal partitions, and nodal solutions to the Yamabe equation on the sphere'', International Mathematics Research Notices (2020), (journal) (arXiv)
  17. (with M. Clapp ) ''Entire nodal solutions to the critical Lane-Emden system'', Communications in Partial Differential Equations, Volume 45, Issue 4 (2020) (journal) (arXiv)
  18. (with M. Grossi and H. Tavares ) ''Sharp concentration estimates near criticality for radial sign-changing solutions of Dirichlet and Neumann problems'', Proceedings of the London Mathematical Society Volume 120, Issue 1 (2020) (journal) (arXiv)
  19. (with N. Abatangelo , S. Dipierro, M.M. Fall , and S. Jarohs ) ''Positive powers of the Laplacian in the half-space under Dirichlet boundary conditions'', Discrete Contin. Dyn. Syst. 39(3): 1205-1235 (2019) (journal) (arXiv)
  20. (with N. Abatangelo and S. Jarohs ) ''Positive powers of the Laplacian: from hypersingular integrals to boundary value problems'', Communications on Pure & Applied Analysis, 17 (3) : 899-922. (2018) (journal) (arXiv)
  21. (with N. Abatangelo and S. Jarohs ) ''Integral representation of solutions to higher-order fractional Dirichlet problems on balls'', Communications in Contemporary Mathematics, Vol. 20, No. 08, (2018) (journal) (arXiv) (Addendum)
  22. (with H. Tavares ) ''Least energy nodal solutions of Hamiltonian elliptic systems with Neumann boundary conditions'', Journal of Differential Equations, Volume 265, Issue 12, 15, pages 6127-6165 (2018) (journal) (arXiv)
  23. (with N. Abatangelo and S. Jarohs ) ''On the loss of maximum principles for higher-order fractional Laplacians'', Proceedings of the American Mathematical Society, Volume 146, Number 11, pages 4823–4835 (2018) (journal) (extended preprint)
  24. (with N. Abatangelo and S. Jarohs ) ''Green function and Martin kernel for higher-order fractional Laplacians in balls'', Nonlinear Analysis, Volume 175, pages 173-190 (2018) (journal) (PDF) (extended preprint) (Addendum)
  25. (with D.Bonheure , J. Földes , E. Moreira dos Santos , and H. Tavares ) ''Paths to Uniqueness of Critical Points and Application to Partial Differential Equations'', Transactions of the American Mathematical Society, 370, 7081-7127 (2018) (journal) (arXiv)
  26. Partial symmetry of solutions to parabolic problems via reflection methods, Rend. Sem. Mat. Univ. Pol. Torino (2017) (journal)
  27. (with D.Bonheure and J. Földes ) ''Qualitative properties of solutions to mixed-diffusion bistable equations'', Calc. Var. Partial Differential Equations 55, no. 3, Paper No. 67, 23 pp (2016) (journal) (arXiv)
  28. ''Qualitative properties of coexistence and semi-trivial limit profiles of nonautonomous nonlinear parabolic Dirichlet systems'', Nonlinear Analysis: Theory, Methods & Applications, Volume 130, 31–46 (2016) (journal) (arXiv)
  29. (with T. Weth ) ''On the asymptotic shape of solutions to Neumann problems for non-cooperative parabolic systems'', Journal of Dynamics and Differential Equations 27, no. 2, 307–332 (2015) (journal) (arXiv)
  30. (with T. Weth ) ''Asymptotic axial symmetry of solutions of parabolic equations in bounded radial domains'', Journal of Evolution Equations, Volume 12, Issue 3, 697-712 (2012) (journal) (arXiv).

Ph.D. Thesis

  1. ''Partial symmetries of solutions to nonlinear elliptic and parabolic problems in bounded radial domains'', PhD thesis, Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany, 2014. (PDF)